Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Fourier series and eigenfunction expansions associated with a non-self-adjoint differential equation


Author: Luna I. Mishoe
Journal: Quart. Appl. Math. 20 (1962), 175-181
MSC: Primary 34.30
DOI: https://doi.org/10.1090/qam/142823
MathSciNet review: 142823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bernard Friedman and L. I. Mishoe, Eigenfunction expansions associated with a non-self-adjoint differential equation, Pacific J. Math. 6 (1956), 249–270. MR 0079694
  • [2] E. W. Hobson, Theory of functions of a real variable and theory of fourier series, Dover Publications, New York, 1957, pp. 771-772
  • [3] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/qam/142823
Article copyright: © Copyright 1962 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website